# SDR GLBA96234

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84GL
- Make and model: Beech 1900C
- Aircraft serial: UC84
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - PARTIAL LOSS OF LEFT MAIN BRAKE.  MAINTENANCE BLED BRAKES AND OPERATION WAS NORMAL.  (X)
